UNIGE document Scientific Article
previous document  unige:12112  next document
add to browser collection
Title

Conservation properties of numerical integrators for highly oscillatory Hamiltonian systems

Author
Published in IMA Journal of Numerical Analysis. 2006, vol. 26, no. 1, p. 34 - 59
Abstract Modulated Fourier expansion is used to show long-time near-conservation of the total and oscillatory energies of numerical methods for Hamiltonian systems with highly oscillatory solutions. The numerical methods considered are an extension of the trigonometric methods. A brief discussion of conservation properties in the continuous problem and in the multi-frequency case is also given.
Keywords Trigonometric methodsHamiltonian systemsModulated Fourier expansionEnergy conservationOscillatory solutions
Identifiers
Full text
Structures
Citation
(ISO format)
COHEN, David. Conservation properties of numerical integrators for highly oscillatory Hamiltonian systems. In: IMA Journal of Numerical Analysis, 2006, vol. 26, n° 1, p. 34 - 59. https://archive-ouverte.unige.ch/unige:12112

122 hits

0 download

Update

Deposited on : 2010-10-15

Export document
Format :
Citation style :